# SDR ASAA2022080139318

- Difficulty date: August 1, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 32,256 hours, 10,179 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: UNKNOWN
- Condition: Fault Message
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES DURING RECALL. GROUNDED - YES. PERFORMED B737-900 FIM 21-53 TASK 821. PERFORMED PACK TEMP CONTROL BITE PER FIM 21-62 TASK 801. FAULTED THIS PACK TCV. PERFORMED FIM 21-62 TASK 830 AND THIS PACK TCV RESET WITH NO FURTHER FAULTS.
